# SDR CALA2017121404446

- Difficulty date: December 14, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 64,284 hours, 13,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT DR2, DR3 AND DR4 EXTERNAL EMERGENCY LIGHT INOP. REPLACED LT DR2, DR3 AND DR4 EXTERNAL EMERGENCY LIGHT AND OPERATIONAL TEST FOUND NORMAL AS PER AMM 33-51-04-710-001 REV 81.
